Inequalities of solutions of Volterra integral and differential equations

Wang, Tingxiu: Inequalities of solutions of Volterra integral and differential equations. Electronic journal of qualitative theory of differential equations : special edition, (1) 28. pp. 1-10. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_028_001-010.pdf

Download (129kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 28
Page Range: pp. 1-10
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet, Volterra integrálegyenletek
Additional Information: Bibliogr.: p. 9-10.
Date Deposited: 2017. May. 19. 12:10
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42807

Actions (login required)

View Item View Item